The Bottom Line: Yes. According to Turk et al (2016), amoxicillin-induced aseptic meningitis (AIAM) is an extremely rare adverse reaction with only 12 reported cases.
References: Moris G, Garcia-Monco JC. The challenge of drug-induced aseptic meningtitis revisited. JAMA Internal Medicine. 2014 Sept; 174(9): 1511-1512. doi:10.1001/jamainternmed.2014.2918.
Turk VE, Simic I, Makar-Asperger K, Radacic-Aumiler M. Amoxicillin-induced aseptic meningitis: case report and review of published cases. International Journal of Clinical Pharmacology and Therapeutics. 2016 Sept; 54(9): 716-718. doi: 10.5414/CP202645. *NOTE: This article is not available through Emory subscriptions. Click here to request via Interlibrary Loan.
Summary: In speaking to the more general drug-induced antiseptic meningtitis (DIAM), Moris and Garcia-Monco (2014) find that aside from the classical NSAIDs and antibiotics, lamotrigine and a number of monoclonal antibodies stand out as new drugs associated with DIAM. The clinical profiles do not allow for a distinction between drugs, and the CSF profile, often with neutrophilic pleocytosis, may cause confusion with infectious meningitis. Many patients with DIAM have an underlying disorder, particularly SLE, which may also cause meningitis. Meningitis can be associated with a variety of other systemic disorders. A rapid onset and resolution of the signs and symptoms (1-5 days) with consistent CSF findings, together with a lack of systemic activity, suggest DIAM.